# SDR HALA2016042400031

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Blocked
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO APU FAULT LIGHT ILLUMINATED AT TOP OF CLIMB DURING AN APU VERTIFICATION FLIGHT.  APU WAS SHUTDOWN.  FOUND OIL COOLER BLOCKED ON INLET SIDE.  REPLACED APU AIR OIL COOLER AND REGULATOR AIR OIL.
